# SDR AALA20150818004

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 48,993 hours, 19,491 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, FLAPS BECAME ASYMMETRICAL BETWEEN 0 - 1 DEGREE.  DIVERTED, TOUCHDOWN NORMAL WITH ZERO DEGREES TE FLAPS.  SLATS EXTENDED OK.  PERFORMED FSEU BITE WITH RT FLAP POSITION TRANSMITTER FAULT RETURNED.  R & R RT WING FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
